MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant procedure, a communication issue occurred which caused a delay.As the system was started, all the connections were operational.Ten minutes into the procedure, the amplifier disconnected.All systems were rebooted which did not resolve the issue.The fiber optic cable between the amplifier and dws was changed as well as the media converter, however the issue remained.The amplifier connection was checked for error messages, but there were none.The system was turned off and on again and it started working.After 1 hour of waiting, the amplifier had not disconnected and the procedure continued.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3 the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported communication issue and subsequent delay remains unknown.
 
Additional Manufacturer Narrative
One claris¿ amplifier 56 channel was received for evaluation.Power was applied to the amplifier and passed power-on-self-test (post).The amplifier went status ready and communicated with the test claris computer.The electro-cardiogram (ecg) and intra-cardiac (ic) signals were imported with an ecg stimulator to each channel and all the ecg and ic signals were not displayed.Internal visual inspection revealed that the signal loss was due to an internal cable that was dis-connected from the bioswitch card to the pressure card.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to an intermittent single board computer.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15586397
Report Number2184149-2022-00229
Device Sequence Number19523399
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number5899051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer11/21/2022
06/20/2024
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date12/08/2022
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown